# SDR WX0A2022060674105

- Difficulty date: June 3, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N276NV
- Make and model: Airbus A320-214
- Aircraft serial: 8671
- Aircraft time: 8,657 hours, 4,408 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: ACREM1A
- Part serial: 1096
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE INOP / REMOVED AND REPLACED FWD MEGAPHONE IAW AMM 25-65-51. OPS CHECK GOOD."
